# SDR AALA201802099017

- Difficulty date: January 29, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 19065282001
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT MAIN CABIN FLOOR REINFORCEMENT STRUCTURE BETWEEN FRAMES 84 AND 85 BETWEEN Y330 AND Y1194. REPLACED THE REINFORCEMENT IAW DWG 190-65140-801.
